# SDR 95UAL900197

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT SWITCH ON OVERHEAD PANEL IN FLIGHT DECK WILL NOT LIGHT EEL LIGHT, WHEN TURNED ON.  REPLACED SWITCH IN FLIGHT DECK.
